Weighted limit solution of a nonlinear differential equation at a singular point and its property

  • D. S. Dzhumabaev
  • R. E. Uteshova

Abstract

On a finite interval, we consider a system of nonlinear ordinary differential equations with a singularity at the left endpoint of the interval. The definition of weighted limit solution is introduced and its attracting property is established.
Published
25.12.2017
How to Cite
DzhumabaevD. S., and UteshovaR. E. “Weighted Limit Solution of a Nonlinear Differential equation at a Singular Point and Its Property”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1717-22, http://umj.imath.kiev.ua/index.php/umj/article/view/1815.
Section
Short communications